MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. EVERFLO DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1020000
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an issue related to a philips cpap device sound abatement foam.The patient has passed away.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
In previous report, box b: adverse event or product problem: describe event or problem and box h - (device) problem code grid (1) was mentioned incorrectly.The device is not part of recall.In this report, box b and h has been updated or corrected.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a everflo dom non- opi device.The patient has allegedly passed away.No medical intervention was reported by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
EVERFLO DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20191815
Report Number2518422-2024-58066
Device Sequence Number7112774
Product Code BZD
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown